# SDR DALA2015010300069

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT CARGO BAY AT STRINGER 38R BETWEEN FRAMES 56 - 57.  REPLACED THE WEB IAW SRM 51-72-11 AND DWG D53470320.
